# SDR SWAA2016031449848

- Difficulty date: February 20, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 68,715 hours, 55,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN CABIN CUSP WEB CORRODED AT BS 430, STRINGER 17L.  REPAIRED WEB IAW EA.
